Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleNoncommutative Gr\"obner bases for the commutator ideal.
Author(s) Susan M. Hermiller, Jon Mccammond
TypeArticle in Journal
AbstractLet I denote the commutator ideal in the free associative algebra on m variables over an arbitrary field. In this article we prove there are exactly m! finite Gröbner bases for I, and uncountably many infinite Gröbner bases for I with respect to total division orderings. In addition, for m = 3 we give a complete description of its universal Gröbner basis.
ISSN0218-1967; 1793-6500/e
URL http://www.worldscientific.com/doi/abs/10.1142/S0218196706002834
LanguageEnglish
JournalInt. J. Algebra Comput.
Volume16
Number1
Pages187--202
PublisherWorld Scientific, Singapore
Year2006
Edition0
Translation No
Refereed No
Webmaster